Proceedings of the Japan Academy, Series A, Mathematical Sciences

On complexes in a finite abelian group, I

Tamás Szőnyi and Ferenc Wettl

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 7 (1988), 245-248.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513176

Digital Object Identifier
doi:10.3792/pjaa.64.245

Mathematical Reviews number (MathSciNet)
MR974084

Zentralblatt MATH identifier
0693.20022

Subjects
Primary: 20K01: Finite abelian groups [For sumsets, see 11B13 and 11P70]
Secondary: 05B99: None of the above, but in this section 11B13: Additive bases, including sumsets [See also 05B10]

Citation

Szőnyi, Tamás; Wettl, Ferenc. On complexes in a finite abelian group, I. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 7, 245--248. doi:10.3792/pjaa.64.245. https://projecteuclid.org/euclid.pja/1195513176


Export citation

References

  • [1] G. Korchmaros: Una generalizzazione del teorema di F. Buekenhout sulle ovali pascaliane. Boll. U. M. I., (5) 18-B, pp. 673-687 (1981).
  • [2] F. Wettl: On the nuclei of a point set of a finite projective plane. Journal of Geometry, 30, 157-163 (1987).

See also

  • Part II: Tamás Szőnyi, Ferenc Wettl. On complexes in a finite abelian group, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 8 (1988), 286--287.